Imperial College London

ProfessorColinCotter

Faculty of Natural SciencesDepartment of Mathematics

Professor of Computational Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 3468colin.cotter

 
 
//

Location

 

755Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Bendall:2019:10.1016/j.jcp.2019.04.013,
author = {Bendall, TM and Cotter, CJ and Shipton, J},
doi = {10.1016/j.jcp.2019.04.013},
journal = {JOURNAL OF COMPUTATIONAL PHYSICS},
pages = {342--358},
title = {The 'recovered space' advection scheme for lowest-order compatible finite element methods},
url = {http://dx.doi.org/10.1016/j.jcp.2019.04.013},
volume = {390},
year = {2019}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Bendall,TM
AU - Cotter,CJ
AU - Shipton,J
DO - 10.1016/j.jcp.2019.04.013
EP - 358
PY - 2019///
SN - 0021-9991
SP - 342
TI - The 'recovered space' advection scheme for lowest-order compatible finite element methods
T2 - JOURNAL OF COMPUTATIONAL PHYSICS
UR - http://dx.doi.org/10.1016/j.jcp.2019.04.013
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000468887700018&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 390
ER -